Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analytically uniform spaces and some applications


Author: Leon Ehrenpreis
Journal: Trans. Amer. Math. Soc. 101 (1961), 52-74
MSC: Primary 46.40
DOI: https://doi.org/10.1090/S0002-9947-1961-0131756-3
MathSciNet review: 0131756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ehrenpreis, Solutions of some problems of division, Part I, Amer. J. Math. vol. 76 (1954) pp. 883-903. MR 0068123 (16:834a)
  • [2] -, Solutions of some problems of division, Part III, Amer. J. Math. vol. 78 (1956) pp. 685-715. MR 0083690 (18:746g)
  • [3] -, Solutions of some problems of division, Part IV, Amer. J. Math. vol. 82 (1960) pp. 522-587. MR 0119082 (22:9848)
  • [4] -, Theory of infinite derivatives, Amer. J. Math. vol. 81 (1959) pp. 799-845. MR 0116201 (22:6996)
  • [5] -, The fundamental principle and some of its applications, Proceedings of the Symposium on Linear Spaces, Jerusalem, 1960.
  • [6] L. J. Schwartz, Théorie des distributions, vols. I, II, Paris, Hermann & Cie, 1950, 1951.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.40

Retrieve articles in all journals with MSC: 46.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0131756-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society